# SDR F3LA98065

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON SHEAR TIE AT BS 1006, LBL 4 THROUGH RBL 4, WL 178.  MAINTENANCE REMOVED CORRODED AREA, 1.5 INCH BY 2.5 INCH.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2 AND 51-30-2.  (M)
